# SDR DALA2016033102730

- Difficulty date: March 31, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,820 hours, 23,646 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Seal
- Condition: Debonded
- Location: Pt Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED PITCH TRIM ACTUATOR PRESSURE SEAL IN THS COMPARTMENT, REPLACED LOWER CLAW STOP ON THS ACTUATOR IAW AMM 27-44-51-400-003-A.
